Tripled common fixed point theorems for w-compatible mappings in ordered cone metric spaces

P. P. Murthy, _ Rashmi

Abstract


The purpose of this note is to establish a triplet coincidence point theorem in ordered cone metric spaces over solid cone. Our result extends coupled common fixed point theorems due to Nashine, Kadelburg and Radenovic [1].

Full Text: PDF

How to Cite this Article:

P. P. Murthy, _ Rashmi, Tripled common fixed point theorems for w-compatible mappings in ordered cone metric spaces, Adv. Fixed Point Theory, 2 (2012), 157-175

Copyright © 2012 P. P. Murthy, _ Rashmi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation